# SDR A6WA201140434

- Difficulty date: April 27, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 19,594 hours, 18,810 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR LOWER TRACK OTBD BRACKET TOWARD BOTTOM OF DOOR HAS CRACK AT LOWER ROW OF RIVETS.  REMOVED CRACKED BRACKET AT CARGO BAY DOOR LOWER TRACK OTBD END, AND INSTALLED NEW BRACKET IAW SRM 51-41-00 AND 51-42-06.
